# SDR FDEA2018081762060

- Difficulty date: August 16, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Cracked
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AIR CONDITIONING ACCESS DOOR 114AR.  UPPER AFT CORNER SKIN CUTOUT WAS FOUND CRACKED AT BS 535.   REPAIRED IAW SRM 53-20-15-2R, FIGURE 201, REPAIR 3.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
